Skip to main content (access key 's'), Skip to navigation (access key 'n'), Accessibility information (access key '0')
EuDML - The European Digital Mathematics Library

Login | Register | (Why Register?)

  • Home
  • Advanced Search
  • Browse by Subject
  • Browse by Journals
  • Refs Lookup
Back to Simple Search

Advanced Search

Match of the following rules

Add Sub-clause

Add Another Rule

Contains the following math formula (red border means the formula is incomplete)

Formula preview

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

Currently displaying 1 – 11 of 11

Showing per page

Order by Relevance | Title | Year of publication

Differential rings of meromorphic functions

E. Straus — 1972

Acta Arithmetica

Rational dependence in finite sets of numbers

E. Straus — 1965

Acta Arithmetica

On Sierpiński sets in groups

E. Straus — 1958

Fundamenta Mathematicae

On a problem of W. Sierpiński on the congruence of sets

E. Straus — 1957

Fundamenta Mathematicae

Some applications of a non-Archimedean analogue of Descartes' rule of signs

M. Schacher;  E. Straus — 1974

Acta Arithmetica

On the distribution of integers with a given number of prime factors

G. Kolesnik;  E. Straus — 1980

Acta Arithmetica

Singularities of analytic functions in a differential ring

E. Straus;  A. Cayford — 1988

Acta Arithmetica

On a conjecture of D. H. Lehmer

D. Cantor;  E. Straus — 1982

Acta Arithmetica

Correction to the paper "On a conjecture of D. H. Lehmer", Acta Arith. 42 (1982), pp. 97-100

David Cantor;  E. Straus — 1983

Acta Arithmetica

Interpolation by Analytic Functions of Bounded Growth. (Short Communication).

D.G. Cantor;  D. Hilliker;  E. Straus — 1968

Aequationes mathematicae

Tauberian theorems for sum sets

P. Erdös;  B. Gordon;  L. Rubel;  E. Straus — 1964

Acta Arithmetica

Page 1

Download Results (CSV)

Languages

  • 10 en

Document types

  • 11 Article

Journals

  • 8 Acta Arithmetica
  • 2 Fundamenta Mathematicae
  • 1 Aequationes mathematicae

Years

  • 1 1988
  • 1 1983
  • 1 1982
  • 1 1980
  • 1 1974
  • 1 1972
  • 1 1968
  • 1 1965
  • 1 1964
  • 1 1958
  • 1 1957
  • More...

Authors

  • 11 Straus, E
  • 2 Cantor, D
  • 1 Cantor, DG
  • 1 Cayford, A
  • 1 Erdös, P
  • 1 Gordon, B
  • 1 Hilliker, D
  • 1 Kolesnik, G
  • 1 Rubel, L
  • 1 Schacher, M
  • More...
EuDML
  • About EuDML initiative
  • Feedback
  •  version 2.1.7